# SDR TSAA0333020

- Difficulty date: February 2, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 6 FLOOR LIGHT BATTERY PACK DUE TO INOPERATIVE.  AIRCRAFT RETURNED TO SERVICE. (M)
